Volume 41; Issue 28

4

Poisson structure of a modified Hunter–Saxton equation

Année:
2008
Langue:
english
Fichier:
PDF, 203 KB
english, 2008
6

Darboux invariants of integrable equations with variable spectral parameters

Année:
2008
Langue:
english
Fichier:
PDF, 198 KB
english, 2008
7

On asymptotic approximations to entire functions

Année:
2008
Langue:
english
Fichier:
PDF, 144 KB
english, 2008
8

Sharp dimension transition in a shortcut model

Année:
2008
Langue:
english
Fichier:
PDF, 115 KB
english, 2008
9

A string with a Euclidean worldsheet in AdS 5 × S 5

Année:
2008
Langue:
english
Fichier:
PDF, 256 KB
english, 2008
10

Interacting finite-size magnons

Année:
2008
Langue:
english
Fichier:
PDF, 1.91 MB
english, 2008